MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8537
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a continu-flo solution set "had a broken line" at first hub after the roller clamp.The ¿line broke/disconnected at first hub after the roller clamp¿ after the clinician ¿spiked a new bag of milrinone¿ in the pediatric medical surgical unit.It was unknown if the patient was connected at the time of the event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction to previously submitted report: f10/h6: medical device problem codes: remove code "a0401".F10/h6: component codes: remove "g07003" and update codes.H6: type of investigation : b21 (add).H6: investigation findings : c21.H6: investigation conclusions: d16.Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed that the tubing was separated from the second y site clearlink in the upstream part.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24742892
Report Number1416980-2026-01113
Device Sequence Number9230365
Product Code FPA
UDI-Device Identifier00085412048970
UDI-Public(01)00085412048970(17)271125(10)R25K24055
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8537
Device Catalogue Number2C8537
Device Lot NumberR25K24055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MILRINONE
Patient SexUnknown